Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 27, NWS Denver/Boulder, CO

May 19, 2020Arapahoe County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 19, 2020, 5:51 PM MDT for Arapahoe County, Elbert County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2020, 5:51 PM MDT (23:51 UTC)
Expired
May 19, 2020, 6:30 PM MDT
In force
39 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arapahoe County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 64 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-664 J/kg
Mixed-layer LCL
2335 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

049 
WUUS55 KBOU 192351
SVRBOU
COC005-039-200030-
/O.NEW.KBOU.SV.W.0027.200519T2351Z-200520T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
551 PM MDT Tue May 19 2020

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Northeastern Elbert County in east central Colorado...
  Southeastern Arapahoe County in northeastern Colorado...

* Until 630 PM MDT.

* At 550 PM MDT, a severe thunderstorm was located 8 miles southwest
  of Agate, or 18 miles west of Limon, moving north at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* Locations impacted include...
  Deer Trail and Agate. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3927 10421 3963 10409 3960 10371 3955 10371
      3925 10385
TIME...MOT...LOC 2350Z 194DEG 27KT 3936 10402 

HAIL...1.00IN
WIND...60MPH
 
$$

RPK
2 follow-up statements
973 
WWUS55 KBOU 200007
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
607 PM MDT Tue May 19 2020

COC005-039-200030-
/O.CON.KBOU.SV.W.0027.000000T0000Z-200520T0030Z/
Elbert CO-Arapahoe CO-
607 PM MDT Tue May 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHEASTERN ELBERT AND SOUTHEASTERN ARAPAHOE COUNTIES...

At 607 PM MDT, a severe thunderstorm was located near Agate, or 21
miles northwest of Limon, moving north at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Deer Trail and Agate. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3936 10414 3963 10409 3960 10371 3955 10371
      3930 10385
TIME...MOT...LOC 0007Z 194DEG 27KT 3949 10398 

HAIL...0.75IN
WIND...60MPH
 
$$

RPK
757 
WWUS55 KBOU 200025
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
625 PM MDT Tue May 19 2020

COC005-039-200035-
/O.EXP.KBOU.SV.W.0027.000000T0000Z-200520T0030Z/
Elbert CO-Arapahoe CO-
625 PM MDT Tue May 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELBERT AND
SOUTHEASTERN ARAPAHOE COUNTIES WILL EXPIRE AT 630 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3936 10414 3963 10409 3960 10371 3955 10371
      3930 10385
TIME...MOT...LOC 0025Z 194DEG 27KT 3961 10394 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:36 PM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 19, 3:36 PM MDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
336 PM MDT Tue May 19 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 336 PM MDT Tue May 19 2020

Visible satellite imagery shows clouds continuing to develop over
the mountains and I-25 corridor this afternoon with any vertical
development becoming quickly being sheared off. A DCVZ has
developed on the north side of the Denver metro with a well-
defined boundary seen on radar. The added convergence along this
boundary that extends all the way up against the foothills, may be
enough to generate a couple strong to severe storms to the north
of it. The thinking is still that Larimer and Weld Counties have
the best chance of seeing large hail and damaging winds since the
upslope flow is best there. Across other areas, the elevated
showers and storms will create dry microbursts due to inverted-V
soundings that go up to 500mb. It's going to be hard to pin down
exactly where the strongest wind gusts will occur but people
should take precautions to secure loose objects around their house
amongst other things.

Tonight, showers and weak storms will continue through around
midnight. There will be strong southerly winds from the Palmer
Divide to the Denver metro with non-thunderstorm gusts up to 45
mph. Some low clouds may develop on the southern edge of the
Cheyenne Ridge and Palmer Divide due to upslope flow but current
thinking is the cloud extent will be small.

The broad trough over the Great Basin will move toward Colorado
tomorrow with a shortwave trough rotating through our area in the
afternoon. This will increase winds throughout the majority of
the atmosphere and will lead to fire weather concerns again. The
fire weather concerns are discussed in the fire weather section
below.

A dryline will develop along a line from Simla to Raymer with
mixed layer CAPEs up to 2,500 j/kg to the east of the boundary
during the afternoon. A few strong to severe storms may develop
along this line with large hail and damaging winds the primary
threat although a brief tornado cannot be ruled out right along
the boundary. Elsewhere, a strong cap will be too much for storms
to overcome through 00Z so dry weather is expected. The severe
potential tomorrow evening will be discussed in the long term
discussion.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 336 PM MDT Tue May 19 2020

Most shower activity Wednesday night is expected to be over the
far northeast. Medium range models are light on any other evening
shower activity near the foothills. However, if outflow boundaries
from afternoon convection moves back to the foothills, then some
showers may pop up. Locations to the north of Denver would be
favored. The heaviest amounts of precipitation are currently being
forecast over the northeast corner of the state.

Cooler temperatures are expected Thursday after cooler air moves
in behind Wednesday night's shower activity. Aloft, an upper
trough will remain over the state, so unsettled conditions will be
possible. Daytime heating will be enough to produce steep lapse
rates in low and mid levels. The Storm Prediction Center has a
Marginal Risk of severe thunderstorms mentioned across the eastern
plains. The Spring convective season looks to be swinging into
full motion.

Friday looks like it will be drier as a weak upper ridge builds
over the state, downstream from another upper trough developing
over Idaho. The rest of the weekend looks to be rather unsettled
with a chance of afternoon storms each day and temperatures
bounding around seasonal normals. Sunday may be the coolest day of
the weekend as the ECMWF show an upper trough axis over the state
Sunday afternoon.  More of the same is expected early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 336 PM MDT Tue May 19 2020

VFR conditions will continue through the forecast period.
A boundary has essentially stalled over DEN this afternoon with
easterly winds on the north side of this boundary and southerly
winds on the south side. The boundary may not move much this
afternoon so winds may flip back and forth between southerly and
easterly. Scattered high based thunderstorms will develop in the
late afternoon to early evening and will produce strong winds up
to 45 knots due to inverted-V soundings reaching up to near 500mb.
Ceilings and visibilities should not be reduced much in these
showers and storms. Southerly winds will again be enhanced this
evening, with gusts up to 40 knots possible, before weakening by
midnight.

A couple hours after sunrise tomorrow morning, strong southerly
winds will develop and could gust up to 35 knots in the afternoon.

&&

.FIRE WEATHER...
Issued at 336 PM MDT Tue May 19 2020

The Red Flag Warning is verifying in a couple spots across the
southern foothills and Palmer Divide this afternoon. In addition,
a fire has started in the southern foothills so the Red Flag
Warning will continue through 8pm.

Relative humidities will be lower on Wednesday with stronger winds.
South to southwest winds will gust up to 40 mph during the
late morning and afternoon. Humidities will drop to between 8-12
percent. Therefore, a Red Flag Warning will be in effect for
Wednesday from 11 am to 9 pm for South Park, the southern
foothills, and Palmer Divide.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ214-216-241.

Red Flag Warning from 11 AM to 9 PM MDT Wednesday for COZ214-216-
241.

&&

SHORT TERM...Danielson
LONG TERM...Dankers
AVIATION...Danielson
FIRE WEATHER...Danielson
Hazardous weather outlook, May 19, 11:05 AM MDT, 6 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1105 AM MDT Tue May 19 2020

COZ030>051-201715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1105 AM MDT Tue May 19 2020

...RED FLAG WARNING IN EFFECT TODAY AND TOMORROW FOR SOUTH
PARK...SOUTHERN FOOTHILLS AND PALMER DIVIDE...

...SEVERE STORM THREAT INCREASES INTO WEDNESDAY...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Low humidity and gusty winds will spread over the high country,
southern foothills and Palmer Divide today where drier vegetation
will create high fire danger. Isolated to scattered thunderstorms
will be high based over these areas as well, with a slight chance
of dry lightning. Any outdoor burning is highly discouraged as
fire spread would be rapid.

Thunderstorms across the high terrain will move east this
afternoon into the plains. These showers and storms could produce
wind gusts up to 60 mph and small hail. Large hail up to 1 inch in
diameter will be possible over Larimer and Weld Counties.

South-southeasterly winds across the far eastern plains will be
strong all afternoon and into the evening, with sustained speeds
of 20 to 30 mph and gusts up to 40 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Severe thunderstorms will be possible over portions of northeast
Colorado late Wednesday afternoon through Wednesday evening. A
dryline will become better defined across the northeast plains
Wednesday afternoon. That will most likely set up from
northeastern Weld County/Logan County through the Fort Morgan area
and then down toward Limon. That should be the focus for
thunderstorm development. Sufficient wind shear and instability
will support the threat of large hail, damaging winds, and even a
couple tornadoes.

Further west, fire danger will continue to be an issue with low
humidity and strong gusty winds. Most areas will see wind gusts of
30 to 40 mph, with gusts around 45 mph across the Palmer Divide.

The rest of the week into the weekend will feature a couple
chances of showers and storms, but no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

In the hours before

Special weather statement, May 19, 4:19 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Denver CO
419 PM MDT Tue May 19 2020

COZ041-046-192245-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
419 PM MDT Tue May 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELBERT COUNTY UNTIL
445 PM MDT...

At 419 PM MDT, Doppler radar was tracking thunderstorms along a line
extending from 5 miles south of Byers to near Ramah, or along a line
extending from 40 miles east of Denver to 29 miles west of Limon.
Movement was northeast at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Simla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

&&

LAT...LON 3913 10406 3913 10430 3954 10432 3957 10414
      3956 10406 3904 10401 3904 10405
TIME...MOT...LOC 2219Z 207DEG 30KT 3963 10420 3914 10421

RPK
Special weather statement, May 19, 4:28 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Denver CO
428 PM MDT Tue May 19 2020

COZ035-038-192300-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
428 PM MDT Tue May 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARIMER COUNTY UNTIL
500 PM MDT...

At 427 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Natural Fort to Bellvue, or
along a line extending from 17 miles southwest of Cheyenne to 7 miles
northwest of Fort Collins. Movement was northeast at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Fort Collins, Wellington, Bellvue, Natural Fort, Livermore and Teds
Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4054 10498 4052 10529 4099 10519 4100 10489
TIME...MOT...LOC 2227Z 210DEG 25KT 4098 10505 4062 10517

RPK
Special weather statement, May 19, 4:44 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Denver CO
444 PM MDT Tue May 19 2020

COZ041-045-046-192315-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-Central and East Adams and Arapahoe Counties CO-
444 PM MDT Tue May 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELBERT AND
SOUTHEASTERN ARAPAHOE COUNTIES UNTIL 515 PM MDT...

At 443 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Byers to near Ramah, or along
a line extending from 40 miles east of Denver to 25 miles west of
Limon. Movement was northeast at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Simla, Deer Trail, Agate, Matheson and Byers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3913 10406 3913 10433 3968 10427 3967 10391
      3907 10399 3907 10405
TIME...MOT...LOC 2243Z 207DEG 28KT 3959 10420 3913 10413

RPK
Special weather statement, May 19, 4:54 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Denver CO
454 PM MDT Tue May 19 2020

COZ033-035-192330-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
454 PM MDT Tue May 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LARIMER COUNTY
UNTIL 530 PM MDT...

At 453 PM MDT, Doppler radar was tracking a strong thunderstorm over
Red Feather Lakes, or 31 miles northwest of Fort Collins, moving
northeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Rustic, Cherokee Park, Virginia Dale and Red Feather Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4066 10549 4074 10575 4100 10559 4100 10525
TIME...MOT...LOC 2253Z 205DEG 35KT 4081 10558

RPK
Special weather statement, May 19, 4:59 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Denver CO
459 PM MDT Tue May 19 2020

COZ035-038-192330-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
459 PM MDT Tue May 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD AND
NORTHEASTERN LARIMER COUNTIES UNTIL 530 PM MDT...

At 459 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Crystal Lake Campground to
5 miles southeast of Livermore, or along a line extending from 13
miles west of Cheyenne to 14 miles north of Fort Collins. Movement
was north at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Wellington, Carr, Natural Fort, Poudre Park, Livermore and Teds
Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4100 10484 4064 10492 4064 10531 4100 10529
TIME...MOT...LOC 2259Z 200DEG 29KT 4110 10505 4076 10513

RPK
Special weather statement, May 19, 5:14 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Denver CO
514 PM MDT Tue May 19 2020

COZ041-044>047-200000-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-Morgan County CO-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
Central and East Adams and Arapahoe Counties CO-
514 PM MDT Tue May 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELBERT...EASTERN
ARAPAHOE...SOUTHWESTERN MORGAN...EASTERN ADAMS AND SOUTHWESTERN
LINCOLN COUNTIES UNTIL 600 PM MDT...

At 513 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles north of Leader to 13 miles south of
Truckton, or along a line extending from 24 miles southwest of Fort
Morgan to 33 miles northeast of Pueblo. Movement was north at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Simla, Deer Trail, Hoyt, Shamrock, Leader, Matheson, Adena, Agate,
Twelve-Mile Corner, Cottonwood Valley and Kutch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3913 10405 3913 10415 4000 10418 4000 10415
      4011 10415 4010 10368 3853 10379 3853 10405
TIME...MOT...LOC 2313Z 186DEG 31KT 3995 10405 3854 10409

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:18 AM MDTRed Flag WarningBOUArapahoe, Clear Creek, Douglas, Elbert, Gilpin, Jefferson and 1 more41 hr
May 19, 4:19 PM MDTSpecial Weather StatementBOUElbert26 min
May 19, 4:28 PM MDTSpecial Weather StatementBOULarimer32 min
May 19, 4:44 PM MDTSpecial Weather StatementBOUElbert31 min
May 19, 4:54 PM MDTSpecial Weather StatementBOULarimer36 min
May 19, 4:59 PM MDTSpecial Weather StatementBOULarimer31 min
May 19, 5:14 PM MDTSpecial Weather StatementBOUElbert46 min
May 19, 5:34 PM MDTSevere Thunderstorm WarningBOUElbert26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.